# SDR MASA20201029074

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSSION ON STINGER 26R BETWEEN FS 319-333.  R & R STRINGER 26R.
